Publication Type:

Journal Article

Source:

Physical Review A, American Physical Society, Volume 44, Number 6, p.R3407–R3410 (1991)

URL:

https://journals.aps.org/pra/abstract/10.1103/PhysRevA.44.R3407

Abstract:

We consider the stability properties of spatial and temporal periodic orbits of one-dimensional coupled-map lattices. The stability matrices for them are of the block-circulant form. This helps us to reduce the problem of stability of spatially periodic orbits to the smaller orbits corresponding to the building blocks of spatial periodicity, enabling us to obtain the conditions for stability in terms of those for smaller orbits.

Cite this Research Publication

R. E. Amritkar, Gade, P. M., Gangal, A. D., and Dr. V . M. Nandakumaran, “Stability of periodic orbits of coupled-map lattices”, Physical Review A, vol. 44, pp. R3407–R3410, 1991.

It appears your Web browser is not configured to display PDF files. Download adobe Acrobat or click here to download the PDF file.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS
  • Amrita on Social Media

  • Contact us

    Amrita Vishwa Vidyapeetham
    Amritanagar, Coimbatore - 641 112
    Tamilnadu, India
    • Fax: +91-422-2686274
    • Coimbatore : +91 (422) 2685000
    • Amritapuri   : +91 (476) 280 1280
    • Bengaluru    : +91 (080) 251 83700
    • Kochi              : +91 (484) 280 1234
    • Mysuru          : +91 (821) 234 3479
    • Contact Details »